It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 10-07-2012, 03:29 PM   #1
Newbie
(female)
 
Join Date: Oct 2012
Location: Lubbock, Texas
Posts: 1
kcb618 HB User
Wellbutrin is making me tired and antisocial

I've been on 300mg of Wellbutrin for about two months now and at first it was great, but now I'm tired all the time and never want to be active or hang out with people. All I want to do is sleep and be alone. The medicine has helped my anxiety and I'm not wanting to cry all the time, but I cannot seem to get the energy to do anything.

Is this normal? what can I do to help be more energized? Any suggestions are wanted and appreciated!

 
Sponsors Lightbulb
   
Old 10-28-2012, 10:34 PM   #2
Junior Member
(female)
 
Join Date: Sep 2012
Location: BC canada
Posts: 11
KSHUF HB User
Re: Wellbutrin is making me tired and antisocial

Usually people have increased energy and even restlessness on wellbutrin. Hope you're starting. To feel. Better!!

Last edited by ms_mod; 10-29-2012 at 02:33 AM.

 
Sponsors Lightbulb
   
Closed Thread

Tags
depressed, generalized anxiety, wellbutrin



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 02:33 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!